# SDR 2008FA0000609

- Difficulty date: September 5, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N43MA
- Make and model: Bell 206B-3
- Aircraft serial: 4156
- Engine: Allsn 250C20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Compressor
- Part time: 6,228 hours
- Component: Compressor
- Component part number: 23060182
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIRD STAGE COMPRESSOR BLADE, ONE OF THE BLADES WAS "THROWN" FROM THE PART.  NOTE: THIS COMPRESSOR WHEEL IS A ONE-PIECE BLADE DISK. (K)
